MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H; DIALYZER

NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H; DIALYZER
Model Number DD+CT21H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
1 patient / 2 occurrences - where the staff have noticed massive air bubbles in the dialyzer, staff did whatever they could but were not able to clear the bubbles and had to waste the patient's blood.Additional information received 03/02/2021: priming conditions - they prime with a bfr of 100 and flushed the dialyzer with at least a l of saline.Dialysis conditions - bfr 400, dfr - 800, treatment time 4 hrs and no heparin.Brand/manufacturer name & models of devices used together with dialyzer - gambro machine and lines.How much blood did the patient lost due to changing the dialyzer - 300 ml.Was any medical actions taken- none as their hgb (as claimed when they rechecked) was stable.Where did the bubbles generate - middle to top portion of the dialyzer.
 
Event or Problem Description
1 patient / 2 occurrences - where the staff have noticed massive air bubbles in the dialyzer, staff did whatever they could but were not able to clear the bubbles and had to waste the patient's blood.Additional information received 03/02/2021: 1.Priming conditions - they prime with a bfr of 100 and flushed the dialyzer with at least a l of saline.2.Dialysis conditions - bfr 400, dfr - 800, treatment time 4 hrs and no heparin.3.Brand/manufacturer name & models of devices used together with dialyzer - gambro machine and lines.4.How much blood did the patient lost due to changing the dialyzer - 300 ml.5.Was any medical actions taken- none as their hgb (as claimed when they rechecked) was stable.6.Where did the bubbles generate - middle to top portion of the dialyzer.

Brand Name
NIPRO CELLENTIA-H
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
MDR Report Key11558860
Report Number9610987-2021-00001
Device Sequence Number17267449
Product Code KDI
UDI-Device Identifier00383790004411
UDI-Public00383790004411
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K160444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberDD+CT21H
Device Catalogue NumberDD+CT21H
Device Lot Number20G27D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;